@article{bwmeta1.element.bwnjournal-article-div15i2n3bwm, author = {Paul Deguire}, title = {Browder-Fan fixed point theorem and related results}, journal = {Discussiones Mathematicae, Differential Inclusions, Control and Optimization}, volume = {15}, year = {1995}, pages = {149-162}, zbl = {0931.47041}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-div15i2n3bwm} }
Paul Deguire. Browder-Fan fixed point theorem and related results. Discussiones Mathematicae, Differential Inclusions, Control and Optimization, Tome 15 (1995) pp. 149-162. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-div15i2n3bwm/
[000] [1] H. Ben El Mechaiekh and P. Deguire, Equilibrium For Abstract Nonconvex Games, C.R. Math. Acad. Sci. Canada 27 (1) (1995), 1-6. | Zbl 0835.90136
[001] [2] H. Ben El Mechaiekh, P. Deguire and A. Granas, Une alternative non-linéaire en analyse convexe et applications, C.R. Acad. Sc., Série I, 294 (1982), 257-259. | Zbl 0521.47027
[002] [3] H. Ben El Mechaiekh, P. Deguire and A. Granas, Points fixes et coincidences pour les applications multivoques (applications de Ky Fan), C.R. Acad. Sc., Série I, 295 (1982), 337-340. | Zbl 0525.47042
[003] [4] H. Ben El Mechaiekh, P. Deguire and A. Granas, Points fixes et coincidences pour les applications multivoques (applications de types φ et φ*), C.R. Acad. Sc., Série I, 295 (1982), 381-384. | Zbl 0525.47043
[004] [5] H. Ben El Mechaiekh, P. Deguire and A. Granas, Points fixes et coincidences pour les applications multivoques (applications de types M et M*), C.R. Acad. Sc., Série I, 305 (1987), 381-384. | Zbl 0638.47054
[005] [6] F.E. Browder, The fixed-point theory of multi-valued mappings in topological vector spaces, Math. Ann. 177 (1968), 283-301. | Zbl 0176.45204
[006] [7] P. Deguire, Théorémes de coincidences, Théorie du minimax et applications, Thése de doctorat, Université de Montréal 1987.
[007] [8] P. Deguire and M. Lassonde, Familes sélectantes, Topological Methods in Nonlinear Analysis (to appear).
[008] [9] K. Fan, A generalization of Tychonoff's fixed-point theorem, Math. Ann. 142 (1961), 305-310. | Zbl 0093.36701
[009] [10] K. Fan, A minimax inequality and applications, Inequalities III, in O. Shisha (ed.) Academic Press, New York and London (1972), 103-113.
[010] [11] D. Gale and A. Mas-Colell, An equilibrium existence theorem for a general model without ordered preferences, J. Math. Econom. 2 (1975), 9-17; Erratum ibid 6 (1979), 297-298. | Zbl 0324.90010
[011] [12] C. Horvath, Points fixes et coincidences dans les espaces topologiques compacts contractiles, C.R. Acad. Sc. Paris, Série II, 299 (1984), 519-521. | Zbl 0561.54043
[012] [13] B. Knaster, C. Kuratowski and S. Mazurkiewicz, Ein Beweis des Fixpunktsatzes für n-dimensionale Simplexe, Fund. Math. 14 (1929), 132-137. | Zbl 55.0972.01
[013] [14] M. Lassonde and C. Schenkel, KKM Principle, Fixed Points and Nash Equilibria, J. Math. Anal. Appl. 164 (1992), 542-548. | Zbl 0783.47066
[014] [15] E. Michael, Continuous selections, Ann. Math. 63 (1956), 361-382. | Zbl 0071.15902
[015] [16] E. Marchi, J.-E. Martinez-Legaz, A generalization of Browder's fixed point theorem and its applications, Mathematics Preprint Series No 71, Universitat de Barcelona 1989.
[016] [17] C. Ionescu Tulcea, On the approximation of upper semi-continuous correspondences and the equilibrium of generalized games, J. Math. Anal. Appl. 136 (1988), 267-289. | Zbl 0685.90100
[017] [18] S. Toussaint, On the existence of equilibria in economies with infinitely many commodities and without ordered preferences, J. Econom. Theory 33 (1984), 98-115. | Zbl 0543.90016
[018] [19] K.K. Tan and X.Z. Yuan, Lower semicontinuity of multivalued mappings and equilibrium points, To appear in the Proceedings of the First World Congress of Non-Linear Analysts (Tampa, August 1992), Walter de Gruyter. | Zbl 0863.47031